I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2007, VOLUME 13, NUMBER 8, PAGES 127-132
View as HTML View as gif image
Physicists deal with the formal Lebesgue measure on the space of smooth maps from one manifold to another. The aim of the present paper is to give two definitions of this measure as a distribution: using functional spaces of noncommutative geometry and those of the white noise theory.
|Main page||Contents of the journal||News||Search|
Last modified: June 13, 2008